Change search
Refine search result
1 - 5 of 5
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Bergström, Jonas
    et al.
    Stockholm University, Faculty of Science, Department of Mathematics.
    Minabe, Satoshi
    Tokyo Denki University.
    On the cohomology of moduli spaces of (weighted) stable rational curves2013In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 275, no 3-4, p. 1095-1108Article in journal (Refereed)
    Abstract [en]

    We give a recursive algorithm for computing the character of the cohomology of the moduli space M ¯ ¯ ¯ ¯   0,n   of stable n  -pointed genus zero curves as a representation of the symmetric group S n   on n  letters. Using the algorithm we can show a formula for the maximum length of this character. Our main tool is connected to the moduli spaces of weighted stable curves introduced by Hassett

  • 2. Carlini, Enrico
    et al.
    Kummer, Mario
    Oneto, Alessandro
    Stockholm University, Faculty of Science, Department of Mathematics.
    Ventura, Emanuele
    On the real rank of monomials2017In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 286, no 1-2, p. 571-577Article in journal (Refereed)
    Abstract [en]

    In this paper we study the real rank of monomials and we give an upper bound for it. We show that the real and the complex ranks of a monomial coincide if and only if the least exponent is equal to one.

  • 3.
    Carro, María
    et al.
    Universitat de Barcelona, Spain.
    Rodriguez, Salvador
    Universitat de Barcelona, Spain.
    New results on restriction of Fourier multipliers2010In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 265, no 2, p. 417-435Article in journal (Refereed)
    Abstract [en]

    We develop an extension of the Transference methods introduced by R. Coifman and G. Weiss and apply it to study the problem of the restriction of Fourier multipliers between rearrangement invariant spaces, obtaining natural extensions of the classical de Leeuw’s result and its further extension to maximal Fourier multipliers due to C. Kenig and P. Tomas.

  • 4. Honigs, Katrina
    et al.
    Lombardi, Luigi
    Tirabassi, Sofia
    Stockholm University, Faculty of Science, Department of Mathematics. University of Bergen.
    Derived equivalences of canonical covers of hyperelliptic and Enriques surfaces in positive characteristic2019In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823Article in journal (Refereed)
    Abstract [en]

    We prove that any Fourier–Mukai partner of an abelian surface over an algebraically closed field of positive characteristic is isomorphic to a moduli space of Gieseker-stable sheaves. We apply this fact to show that the set of Fourier–Mukai partners of a canonical cover of a hyperelliptic or Enriques surface over an algebraically closed field of characteristic greater than three is trivial. These results extend earlier results of Bridgeland–Maciocia and Sosna to positive characteristic.

  • 5.
    Johansson, Petter
    et al.
    Stockholm University.
    Forsgård, Jens
    Stockholm University.
    Coamoebas and line arrangements in dimension twoIn: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823Article in journal (Refereed)
1 - 5 of 5
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf